# SDR USAA000975

- Difficulty date: June 28, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 59174637
- Condition: Cracked
- Location: Fuselage
- Part time: 79,145 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 2 INCHES, VENTRAL DOOR FRAME RIGHT SIDE ABV TOP LIGHTENING HOLE.  INSTALLED ANGLE DOUBLERS AND Z DOUBLERS PER SRM 53-05 FIG 27.  (M)
